Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 241, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 25, 2011, 10:47 PM CDT for 4 counties in Tennessee; Mississippi County, Arkansas; Pemiscot County, Missouri. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2011, 10:47 PM CDT (03:47 UTC)
- Expired
- Apr 25, 2011, 11:30 PM CDT
- In force
- 43 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Mississippi County, AR, Pemiscot County, MO, Dyer County, TN, Gibson County, TN, Lake County, TN, Obion County, TN
The radar
The Paducah radar (KPAH), 102 km from the middle of the area, began a volume at 03:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 11:08 PM CDT | TSTM WND GST 65 | Millsfield, TN | |
| Apr 25, 11:20 PM CDT | TSTM WND DMG | Obion, TN | A MUNICIPAL STORAGE BUILDING WAS DAMAGED AND THE ROOF WAS RIPPED OFF. MULTIPLE LARGE TREES WERE KNOCKED DOWN. A MOBILE HOME WAS DESTROYED. MULTIPLE POWER LINES WERE KNOCKED DOWN AND SOME POWER POLES WERE SNAPPED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 4:50 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 3.8 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1507 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 914 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 388 m²/s²
- 0-3 km storm-relative helicity
- 511 m²/s²
- Significant tornado parameter
- 4.0
- Supercell composite
- 19.6
The text
As transmitted, in the capitals the NWS used until 2016.
412
WUUS54 KMEG 260347
SVRMEG
ARC093-MOC155-TNC045-053-095-131-260430-
/O.NEW.KMEG.SV.W.0241.110426T0347Z-110426T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1047 PM CDT MON APR 25 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
NORTHERN DYER COUNTY IN NORTHWEST TENNESSEE...
NORTHWESTERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
LAKE COUNTY IN NORTHWEST TENNESSEE...
WESTERN OBION COUNTY IN NORTHWEST TENNESSEE...
PEMISCOT COUNTY IN SOUTHEAST MISSOURI...
* UNTIL 1130 PM CDT
* AT 1047 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE
WINDS IN EXCESS OF 80 MPH. THIS STORM WAS LOCATED NEAR COTTONWOOD
POINT...OR 8 MILES EAST OF STEELE...AND MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CARUTHERSVILLE...DENTON...HAYTI...HAYWARD...HOMESTOWN...STEELE...
STEWART...STANLEY...SWIFT...BRAGGADOCIO...SHADE...STUBTOWN...CANADY
AND NEW SURVEY.
THIS WARNING ALSO INCLUDES AREAS NEAR REELFOOT LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3618 8897 3596 8984 3614 8995 3631 8987
3643 8969 3641 8967 3642 8961 3636 8954
3640 8953 3646 8956 3647 8953 3650 8953
3651 8950 3646 8949 3645 8946 3651 8941
3651 8922
TIME...MOT...LOC 0347Z 241DEG 50KT 3606 8968
$$1 follow-up statement
971
WWUS54 KMEG 260405
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1105 PM CDT MON APR 25 2011
ARC093-260415-
/O.CAN.KMEG.SV.W.0241.000000T0000Z-110426T0430Z/
MISSISSIPPI AR-
1105 PM CDT MON APR 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MISSISSIPPI
COUNTY IS CANCELLED...
AT 1105 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3618 8897 3606 8948 3625 8966 3632 8974
3643 8969 3641 8967 3642 8961 3636 8954
3640 8953 3646 8956 3647 8953 3650 8953
3651 8950 3646 8949 3645 8946 3651 8941
3651 8922
TIME...MOT...LOC 0405Z 241DEG 50KT 3618 8941
$$
MOC155-TNC045-053-095-131-260430-
/O.CON.KMEG.SV.W.0241.000000T0000Z-110426T0430Z/
PEMISCOT MO-GIBSON TN-LAKE TN-OBION TN-DYER TN-
1105 PM CDT MON APR 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHERN DYER...WESTERN OBION...LAKE...NORTHWESTERN GIBSON AND
NORTHEASTERN PEMISCOT COUNTIES...
AT 1105 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THIS STORM WAS LOCATED NEAR
BOGOTA...OR 9 MILES NORTH OF DYERSBURG...MOVING NORTHEAST AT 55 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HAYWARD...
CRONANVILLE...HORNBEAK...MILLSFIELD...SAMBURG...TRIMBLE...STEWART...
STANLEY...BESSIE...GRAYS CAMP...NEW MARKHAM...WRIGHT...CATES AND
PROCTOR CITY.
THIS WARNING ALSO INCLUDES AREAS NEAR REELFOOT LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3618 8897 3606 8948 3625 8966 3632 8974
3643 8969 3641 8967 3642 8961 3636 8954
3640 8953 3646 8956 3647 8953 3650 8953
3651 8950 3646 8949 3645 8946 3651 8941
3651 8922
TIME...MOT...LOC 0405Z 241DEG 50KT 3618 8941
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 6:36 PM CDT, 4 hours 11 minutes earlier.
Area forecast discussion, Apr 25, 6:36 PM CDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
636 PM CDT MON APR 25 2011
.UPDATE...
UPDATED FOR AVIATION.
&&
.PREV DISCUSSION... /ISSUED 416 PM CDT MON APR 25 2011/
DISCUSSION...
..SIGNIFICANT SEVERE WEATHER OUTBREAK / EXTENDED FLOODING EVENT
ABOUT TO UNFOLD ACROSS THE MIDSOUTH...
GOES IR IMAGERY SHOWED A NEGATIVELY TILTED UPPER LEVEL TROF
DIGGING INTO THE SOUTHERN PLAINS AT MIDAFTERNOON. NUMEROUS
CLUSTERS OF SEVERE STORMS HAVE FORMED AHEAD OF THIS FEATURE...
INTO TWO LINEAR CLUSTERS. EXPECT THE TWO LINEAR CLUSTERS TO
CONSOLIDATE INTO A SOLID QLCS BY THE TIME IT ENTERS EASTERN AR
EARLY THIS EVENING. HAVE DECIDED TO INCLUDE LAWRENCE AND RANDOLPH
INTO TORNADO WATCH 205... BASED ON PROXIMITY TO THE LEADING
CLUSTER OF STORMS.
SIMILAR TO TODAY...EXPECT POST SQUALL LINE COLD OUTFLOW POOL TO
PREVAIL OVER MUCH OF THE MIDSOUTH TUESDAY MORNING. THIS AIRMASS
SHOULD QUICKLY MODIFY... WITH A WARM FRONT LIKELY LIFTING INTO THE
TO THE I40 CORRIDOR BY NOON... AND THROUGH MOST OF THE MIDSOUTH
DURING TUESDAY AFTERNOON. NAM SUGGESTS SCATTERED TO NUMEROUS
STORMS ALONG THE FRONT... REPRESENTING AN AFTERNOON SEVERE THREAT.
NAM SOUNDINGS SHOW MODERATE HELICITY...BUT EXPECT ENHANCED
HELICITY NEAR THE WARM FRONT.
ENVIRONMENTAL HELICITY IMPROVES MARKEDLY BY TUESDAY EVENING AND
OVERNIGHT WEDNESDAY MORNING. 18Z NAM IS A LITTLE FURTHER NORTH
WITH A SURFACE TRIPLE POINT... TAKING IT THROUGH NORTHEAST AR.
THIS SOLUTION WOULD REPRESENT AN ENHANCED TORNADO THREAT FOR
EASTERN ARKANSAS AND EVEN THE MEMPHIS METRO WEDNESDAY MORNING.
ECMWF CONCURS... BUT IT SHOULD BE NOTED THAT THE 12Z GFS IS
CONSIDERABLY FASTER THAN EITHER MODEL. GIVEN THE NEAR CONCURRENT
NAM/ECMWF SOLUTIONS...HAVE STUCK WITH A MORE WESTERLY SOLUTION TO THE
MODERATE RISK WEDNESDAY MORNING...INCLUDING THE MEMPHIS METRO.
EXPECT A STRONGLY FORCED SQUALL LINE TO FORM WEDNESDAY AFTERNOON...
LIFTING EAST AHEAD OF A SHARP MIDLEVEL TROF. WIDESPREAD DAMAGING
WINDS... QLCS TORNADOES WILL BE POSSIBLE.
OVERALL... FEW CHANGES FROM EARLIER FORECASTS. FLASH FLOOD THREAT
REMAINS SIGNIFICANT AND POTENTIALLY LIFE THREATENING...PARTICULARLY
OVER AREAS SUCH AS FAR NORTHEAST AR THAT HAVE ALREADY RECEIVED UP
TO 8 INCHES OF RAIN. SOME OF THE HEAVIEST RAIN ACROSS THE MIDSOUTH
WILL LIKELY FALL TONIGHT AND AGAIN TUESDAY NIGHT.
QUIETER WEATHER FOR THE LATTER HALF OF THE WEEK. EXPECT A COLD
FRONTAL PASSAGE ON OR ABOUT SUNDAY BASED ON GFS/ECMWF SOLUTIONS.
RIVER FLOODING WILL CONTINUE.
PWB
&&
.AVIATION...
00Z TAFS
LARGE CONVECTIVE CLUSTERS OVER AR WILL LIKELY FORM INTO A
CONSOLIDATED LINE OF TSRA OVER THE NEXT SEVERAL HOURS. LATEST HRRR
MODEL RUNS SUGGEST CONVECTIVE LINE WILL NOT MAKE INTO MEM UNTIL
04Z OR 05Z. THIS TIMING MAY NEED TO BE MOVED FORWARD AN HOUR IF
A CONVECTIVE BOW BECOMES DOMINATE OVER SOUTHERN AR.
PWB
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 68 81 67 75 / 100 60 90 100
MKL 65 80 67 75 / 100 70 90 100
JBR 62 78 60 70 / 100 60 90 90
TUP 66 84 71 76 / 80 60 80 100
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR CLAY-GREENE-
LAWRENCE-RANDOLPH.
FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR CRAIGHEAD-
CRITTENDEN-CROSS-LEE AR-MISSISSIPPI-PHILLIPS-POINSETT-ST.
FRANCIS.
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR ALCORN-BENTON MS-
COAHOMA-DESOTO-LAFAYETTE-MARSHALL-PANOLA-PRENTISS-QUITMAN-
TATE-TIPPAH-TISHOMINGO-TUNICA-UNION.
TN...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR LAKE-OBION.
FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAUDERDALE-MADISON-MCNAIRY-SHELBY-
TIPTON-WEAKLEY.
&&Hazardous weather outlook, Apr 25, 3:46 PM CDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 346 PM CDT MON APR 25 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-261645- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 346 PM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THROUGH TONIGHT OVER AREAS TO THE WEST OF A UNION CITY TO JACKSON TENNESSEE... TO CHARLESTON MISSISSIPPI. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TO THE EAST OF THIS LINE. STRONG...LONG TRACK TORNADOES WILL BE POSSIBLE OVER THE MODERATE RISK AREA THIS EVENING AND EARLY OVERNIGHT. OTHER THREATS ACROSS ALL THE MIDSOUTH INCLUDE VERY STRONG AND DAMAGING STRAIT LINE WINDS SUFFICIENT TO TOPPLE LARGE TREES. LARGE HAIL WILL ALSO BE POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT FOR MOST OF THE MIDSOUTH... GENERALLY NORTHWEST OF A LINE FROM TUPELO MISSISSIPPI TO GLENDORA MISSISSIPPI. SEE THE LATEST FLASH FLOOD WATCH FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TUESDAY AND TUESDAY NIGHT OVER ALL OF THE MIDSOUTH. THERE WILL BE AN ENHANCED RISK OF STRONG LONG TRACKED TORNADOES LATE TUESDAY EVENING AND EARLY WEDNESDAY MORNING. ON WEDNESDAY...THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS EAST OF THE MISSISSIPPI RIVER. THERE MAY BE AN ENHANCED RISK OF TORNADOES AHEAD OF A LOW PRESSURE AND WARM FRONT LIFTING NORTH THROUGH THE DELTA. MULTIPLE ROUNDS OF THUNDERSTORMS TONIGHT THROUGH WEDNESDAY WILL SIGNIFICANT RAINFALL TO THE MIDSOUTH...RESULTING IN THE THREAT FOR SIGNIFICANT AND LIFE THREATENING FLASH FLOODING. A FLASH FLOOD WATCH CONTINUES THROUGH WEDNESDAY AFTERNOON. CONSULT THE FLASH FLOOD WATCH FOR DETAILS. AREA RIVERS WILL RISE THROUGH NEXT WEEK...PUTTING STRESS ON LEVEES. SIGNIFICANT... POSSIBLY RECORD BREAKING RIVER FLOODING IS POSSIBLE ON THE MISSISSIPPI BY LATE NEXT WEEK AS RUN OFF FROM HEAVY RAINFALL UPSTREAM BEGINS TO WORK ITS WAY SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FROM TONIGHT THROUGH WEDNESDAY. PWB
In the hours before
Local storm report, Apr 25, 10:15 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1015 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TORNADO 2 N FAIR OAKS 35.26N 91.03W
04/25/2011 CROSS AR LAW ENFORCEMENT
POSSIBLE TORNADO BETWEEN FAIR OAKS AND TILTON, TIME
ESTIMATED.
0945 PM TSTM WND DMG VANNDALE 35.32N 90.78W
04/25/2011 CROSS AR FIRE DEPT/RESCUE
VOLUNTEER FIRE TRUCK BLOWN OFF ROAD INTO DITCH. WINDS
ESTIMATED AT 70-75MPH.
1010 PM TSTM WND DMG 1 N CARAWAY 35.77N 90.33W
04/25/2011 CRAIGHEAD AR TRAINED SPOTTER
ROAD SIGNS BLOWN OVER ALONG STATE HIGHWAY 135 ONE MILE
NORTH OF CARAWAY. WINDS ESTIMATED AT 60-70MPH.
&&
JABLocal storm report, Apr 25, 10:24 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1024 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM HAIL CLARKSDALE 34.20N 90.58W
04/25/2011 E0.75 INCH COAHOMA MS TRAINED SPOTTER
1023 PM HAIL WALLS 34.95N 90.13W
04/25/2011 E0.88 INCH DESOTO MS PUBLIC
&&
JABLocal storm report, Apr 25, 10:31 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1031 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 PM TSTM WND DMG DUNDEE 34.52N 90.45W
04/25/2011 TUNICA MS EMERGENCY MNGR
TREES AND POWER LINES DOWN IN DUNDEE AND TUNICA.
1020 PM HAIL 2 S TUNICA 34.66N 90.38W
04/25/2011 E0.75 INCH TUNICA MS EMERGENCY MNGR
HAIL DIME SIZE AT HWY 61 AND CHURCH ROAD.
&&
JABLocal storm report, Apr 25, 10:33 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1033 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND DMG 3 S MARKED TREE 35.49N 90.42W
04/25/2011 POINSETT AR LAW ENFORCEMENT
TREES AND POWER LINES DOWN ON HIGHWAY 75.
&&
JABLocal storm report, Apr 25, 10:39 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1039 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 PM TSTM WND GST ATOKA 35.45N 89.77W
04/25/2011 E75.00 MPH TIPTON TN AMATEUR RADIO
&&
JABLocal storm report, Apr 25, 10:44 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1044 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 PM TSTM WND GST BLYTHEVILLE 35.93N 89.92W
04/25/2011 M58.00 MPH MISSISSIPPI AR ASOS
&&
JABThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 9:35 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 55 min |
| Apr 25, 9:45 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Shelby, Tipton | 45 min |
| Apr 25, 10:21 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, Madison, Shelby, Tipton | 39 min |
| Apr 25, 10:28 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lauderdale, Madison and 1 more | 47 min |
| Apr 25, 10:38 PM CDT | Flash Flood Warning | MEG | Dyer, Lake, Obion | 3 hr |
| Apr 25, 10:55 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, Haywood, McNairy, Madison and 2 more | 50 min |
| Apr 25, 11:11 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Dyer, Gibson, Haywood, Henderson and 2 more | 49 min |
| Apr 25, 11:22 PM CDT | Severe Thunderstorm Warning | MEG | Gibson, Henry, Obion, Weakley | 38 min |
| Apr 25, 11:35 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Decatur, Gibson, Hardin, Henderson and 1 more | 40 min |
| Apr 25, 11:45 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Fayette, Hardeman, Hardin, McNairy and 1 more | 45 min |
| Apr 25, 11:55 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Henry, Weakley | 35 min |
| Apr 26, 12:09 AM CDT | Tornado Warning | MEG | Hardin, McNairy | 36 min |
| Apr 26, 12:13 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Decatur, Henderson | 47 min |
| Apr 26, 12:28 AM CDT | Severe Thunderstorm Warning | MEG | Decatur, Hardin, McNairy | 33 min |
| Apr 26, 1:32 AM CDT | Areal Flood Warning | MEG | Lake, Obion | 10 hr |
| Apr 26, 9:53 AM CDT | River Flood Warning | MEG | Hardin | 14 days |
| Apr 26, 1:41 PM CDT | River Flood Advisory | MEG | Decatur, Perry | 26 hr |
| Apr 26, 3:04 PM CDT | Severe Thunderstorm Warning | MEG | Obion, Weakley | 41 min |
| Apr 26, 4:00 PM CDT | Severe Thunderstorm Warning | MEG | Lake | 45 min |
| Apr 26, 4:13 PM CDT | Wind Advisory | MEG | Carroll, Chester, Crockett, Decatur, Dyer, Fayette and 14 more | 13 hr |
| Apr 26, 4:36 PM CDT | Tornado Warning | MEG | Lake, Obion | 24 min |
| Apr 26, 5:32 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby, Tipton | 43 min |
| Apr 26, 6:07 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby, Tipton | 38 min |
| Apr 26, 6:09 PM CDT | Tornado Warning | MEG | Shelby | 50 min |
| Apr 26, 6:31 PM CDT | Flash Flood Warning | MEG | Shelby, Tipton | 6 hr |
| Apr 26, 6:33 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Shelby, Tipton | 42 min |
| Apr 26, 6:34 PM CDT | Tornado Warning | MEG | Fayette, Shelby, Tipton | 41 min |
| Apr 26, 6:46 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 59 min |
| Apr 26, 6:52 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 38 min |
| Apr 26, 6:56 PM CDT | Flash Flood Warning | MEG | Shelby | 6 hr |
| Apr 26, 6:58 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Haywood, Lauderdale, Tipton | 47 min |
| Apr 25, 7:44 PM CDT | Flash Flood Warning | MEG | Clay, Greene | 3 hr |
| Apr 25, 8:28 PM CDT | Tornado Warning | MEG | Clay | 35 min |
| Apr 25, 8:39 PM CDT | Severe Thunderstorm Warning | MEG | Cross, Lee, Phillips, St. Francis | 66 min |
| Apr 25, 9:00 PM CDT | Tornado Warning | MEG | Cross, Poinsett | 45 min |
| Apr 25, 9:15 PM CDT | Flash Flood Warning | MEG | Clay | 3 hr |
| Apr 25, 9:18 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Crittenden, Cross, Poinsett | 42 min |
| Apr 25, 9:33 PM CDT | Flash Flood Warning | MEG | Craighead, Crittenden, Cross, Greene, Lee, Poinsett and 1 more | 3 hr |
| Apr 25, 9:44 PM CDT | Severe Thunderstorm Warning | MEG | Phillips | 61 min |
| Apr 25, 10:45 PM CDT | Flash Flood Warning | MEG | Clay, Greene | 3 hr |
| Apr 26, 12:14 AM CDT | Areal Flood Warning | MEG | Clay, Craighead, Greene, Lawrence, Randolph | 12 hr |
| Apr 26, 3:18 AM CDT | Flash Flood Warning | MEG | Phillips | 3 hr |
| Apr 26, 6:32 AM CDT | Severe Thunderstorm Warning | MEG | Lee, Phillips | 30 min |
| Apr 26, 11:39 AM CDT | Areal Flood Warning | MEG | Clay, Craighead, Greene, Lawrence, Randolph | 8 hr |
| Apr 26, 3:08 PM CDT | Special Weather Statement | MEG | Lee, St. Francis | 52 min |
| Apr 26, 3:16 PM CDT | Severe Thunderstorm Warning | MEG | Cross, Lee, St. Francis | 44 min |
| Apr 26, 3:54 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Mississippi, Poinsett, St. Francis | 51 min |
| Apr 26, 4:00 PM CDT | Severe Thunderstorm Warning | MEG | Cross, Lee, St. Francis | 45 min |
| Apr 26, 4:09 PM CDT | Flash Flood Warning | MEG | Cross, Lee, St. Francis | 6 hr |
| Apr 26, 4:35 PM CDT | Tornado Warning | MEG | Cross, Lee, St. Francis | 55 min |
| Apr 26, 4:40 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Mississippi | 50 min |
| Apr 26, 5:06 PM CDT | Tornado Warning | MEG | Phillips | 54 min |
| Apr 26, 5:26 PM CDT | Flash Flood Warning | MEG | Lee, Phillips | 6 hr |
| Apr 26, 5:27 PM CDT | Tornado Warning | MEG | Crittenden, St. Francis | 48 min |
| Apr 26, 5:34 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, St. Francis | 41 min |
| Apr 26, 5:49 PM CDT | Flash Flood Warning | MEG | Crittenden, Cross, Mississippi, Poinsett, St. Francis | 6 hr |
| Apr 26, 5:52 PM CDT | Tornado Warning | MEG | Lee, Phillips | 53 min |
| Apr 26, 5:53 PM CDT | Tornado Warning | MEG | Crittenden | 37 min |
| Apr 26, 6:02 PM CDT | Tornado Warning | MEG | Lee, Phillips, St. Francis | 58 min |
| Apr 26, 6:15 PM CDT | Tornado Warning | MEG | Phillips | 60 min |
| Apr 26, 6:34 PM CDT | Tornado Warning | MEG | Phillips | 56 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Severe Thunderstorm Warnings in Arkansas, 2011Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.